# SDR UALA2009111903607

- Difficulty date: November 18, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,168 hours, 11,166 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BROKEN NEAR 2H.  SEAT EEL LIGHT STRIP INOPERATIVE.  REPLACED MISSING EEL LIGHT STRIP AND CHECKED EEL LIGHT.  OPS OKAY.
